My MSAA Community
3,676 members6,841 posts

New Meds Are Kicking My Butt!!

Hi everyone hope you are all having a glorious, peaceful and restful Sunday! Although they aren't Disease Modifying Therapy drugs prescribed for MS, I was wondering if there's anyone out there who takes both Cymbalta (anitdepressant) and Lisinopril (high blood pressure), and how do they affect you? I started on them Wednesday, the 14th, and jeez-o-lou, do I feel funky!! It's like my symptoms (fatigue, pain, tingling, tremors and spasms, brain fog, etc...) are getting worse, like they became exaggerated with these meds. Is this side effects, or perhaps not from the meds but MS is getting worse? It's Sunday, so can't talk to my doctor or the nurse, which I would prefer over one who isn't familiar with me and my current medical situation. Thanks your input is always valuable and so much appreciated! :-)

3 Replies
oldestnewest

A while back, I took Cymbalta and Atenalol for high blood pressure. They didn't make my MS symptoms worse. BUT, I did start to be more easily upset about things, and more angry about it. My Dr. and I decided the Cymbalta was not a good fit for me. I was more angry, and it didn't help the other issues that Cymbalta is supposed to hep. Hope you can get it figured out.

3 likes
Reply

My husband cannot take an antidepressant bc it makes his spasms so bad. Usually spasms are at night but with Zoloft and tried cymbalta it made them terrible. Had to stop them

3 likes
Reply

No clue Bamfan1442 but definitely call your doctor about them! Sounds like it's not a good fit for you!😟

J 🌠

1 like
Reply

You may also like...